Article details
Article details

< Prev.
Next >
 
Article Title A theoretical determination of the characteristic equation of snow in the pendular regime / MORRIS E.M. & KELLY R.J.Article
Part of Journal of Glaciology
36, No. 123
Page(s) 179-187
Name(s) Morris, E.M.
KELLY, R.J.
Publication 1990
Classmarks 551.578.46:53 (Universal Decimal Classification)
Subjects Snowpack; Snow cover; Properties; Physical; Model; Water;
Availability
Barcode Location Shelf Shelfmark Status Category
0008316BAS CambridgeFolio periodicals AvailableLoan
0089445BAS CambridgeReprints CollectionRepr. 551.578.46:54AvailableLoan